# SDR AALA20150122007

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 47,229 hours, 7,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERNAL EMER LIGHT INOPERATIVE.  R & R LAMPED IN LIGHT.  SYS CHECKED NORMAL.
